Posted by mj
on January 19, 2000 at 00:20:57:
In Reply to: I've got HIVES!!!! posted by Paul on January 02, 2000 at 20:01:39:
Paul, if you got shots for pollens, but not for dust mites, then perhaps NOW the reaction is to dust mites. It seems when one allergy isunder control, another one can present itself, also don't overlook food allergy!! : I have a great question for you... since I was about 9, I received monthly allergy shots from my allergist. After 12 years of the shots, I asked it would be ok to stop (seeing that I didn't want to have to take them for the rest of my life). Now... About 9 months after stopping the shots, I began to get hives, horrible hives, reactions to God knows what, and I am very concerned. Now, I have been reading up on the allergy shot thing, and I was wondering if you thought the 12 years of monthly allergy shots was a bit MUCH?
: if You can just answer me that question, based on your knowledge and test, that's all I want to know... because my father is still undergoing treatment, and he's been getting the shots for about 10 years. So, could you please give me your thoughts? I would greatly appreciate it . Thanks. Paul